# SDR DALA2022020700793

- Difficulty date: January 30, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 MTC TASK-FOUND CABIN FLOOR STRUCTURE CORROSION AT STA325 RBL33 - RBL27. CORRECTIVE ACTION: REPAIR AS PER B767-300 SRM53-00. (2113088)
